# SDR DHL2004805007

- Difficulty date: July 13, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Fire Warn
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE EN ROUTE NR 1 ENGINE FIRE DETECTION SYSTEM ACTIVATED.
